Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2014

Inequalities for Co ordinated m Convex Functions via Riemann Liouville Fractional Integrals

Çetin Yıldız, MEVLÜT TUNÇ, HAVVA KAVURMACI ÖNALAN

INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS Cilt 5 · ss. 45–55 · 01.09.2014

Özet

In this paper, we prove some new inequalities of Hadamard-type for m-convex functions on the co-ordinates via Riemann-Liouville fractional integrals.

Anahtar kelimeler

co-ordinates Riemann-Liouville fractional integrals m-convex functions

Atıf için künye

Yıldız, Ç., TUNÇ, M., & KAVURMACI ÖNALAN, H. (2014). Inequalities for Co ordinated m Convex Functions via Riemann Liouville Fractional Integrals. INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS, 5, 45–55.

BibTeX
@article{yildiz2014-146768,
  author = {Yıldız, Çetin and TUNÇ, MEVLÜT and KAVURMACI ÖNALAN, HAVVA},
  title = {Inequalities for Co ordinated m Convex Functions via Riemann Liouville Fractional Integrals},
  journal = {INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS},
  year = {2014},
  volume = {5},
  pages = {45--55},
  issn = {2291-8639},
  url = {https://akademik.atauni.edu.tr/yayinlar/146768-inequalities-for-co-ordinated-m-convex-functions-via-riemann-liouville}
}